Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 627423, 5 pages
http://dx.doi.org/10.1155/2015/627423
Research Article

The Intersection Probability of Brownian Motion and SLEκ

1Department of Statistics and Financial Mathematics, School of Science, Nanjing University of Science and Technology, Nanjing, Jiangsu 210094, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 29 May 2015; Accepted 4 August 2015

Academic Editor: Andrei D. Mironov

Copyright © 2015 Shizhong Zhou and Shiyi Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Schramm, “Scaling limits of loop-erased random walks and uniform spanning trees,” Israel Journal of Mathematics, vol. 118, pp. 221–288, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. G. F. Lawler, O. Schramm, and W. Werner, “One-arm exponent for critical 2D percolation,” Electronic Journal of Probability, vol. 7, no. 2, pp. 1–13, 2002. View at Google Scholar
  3. G. F. Lawler, O. Schramm, and W. Werner, “Values of Brownian intersection exponents, I: half-plane exponents,” Acta Mathematica, vol. 187, no. 2, pp. 237–273, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. F. Lawler, O. Schramm, and W. Werner, “Values of Brownian intersection exponents. II. Plane exponents,” Acta Mathematica, vol. 187, no. 2, pp. 275–308, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. F. Lawler, O. Schramm, and W. Werner, “Values of Brownian intersection exponents III: two-sided exponents,” Annales de l'Institut Henri Poincare, vol. 38, no. 1, pp. 109–123, 2002. View at Google Scholar
  6. M. J. Kozdron, “On the scaling limit of simple random walk excursion measure in the plane,” ALEA—Latin American Journal of Probability and Mathematical Statistics, vol. 2, pp. 125–155, 2006. View at Google Scholar · View at MathSciNet
  7. M. J. Kozdron, “The scaling limit of Fomin's identity for two paths in the plane,” J. C. R. Math. Rep. Acad. SCI. Canada, vol. 29, no. 3, pp. 65–80, 2007. View at Google Scholar
  8. G. F. Lawler, Conformally Invariant Processes in the Plane, vol. 114 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2005. View at MathSciNet
  9. S. Rohde and O. Schramm, “Basic properties of SLE,” Annals of Mathematics, vol. 161, no. 2, pp. 883–924, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Langlands, P. Pouliot, and Y. Saint-Aubin, “Conformal invariance in two-dimensional percolation,” Bulletin American Mathematical Society: New Series, vol. 30, no. 1, pp. 1–61, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Pommerenke, Boundary Behaviour of Conformal Maps, vol. 299 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1992.
  12. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, 2004.
  13. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Function with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Washington, DC, USA, 1972.